# SDR QMLA2014041514036

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, E, A

## Discrepancy

BEFORE TAKEOFF PILOT NOTED 81 GALLONS OF FUEL.  SHORTLY AFTER TAKEOFF PILOT NOTICED FUEL 0.  PILOT DECLARED A PRECAUTIONARY LANDING.  TROUBLE SHOT VEMD SYS TO INCLUDE THE CONNECTIONS FOR MISSING OR BENT PINS.  REMOVED BELLY PANEL & VISUALLY CHECKED ALL CONNECTIONS.  CHECKED  THE FUEL GAUGE ELEC CONNECTOR & FOUND THAT IT WAS NOT SEATED PROPERLY.  CHECKED FOR MISSING OR BENT PINS & THEN TIGHTENED CONNECTOR.  OPERATIONS CHECKED NORMAL.
